# SDR AALA201807059023

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 8,554 hours, 3,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R2 EMERGENCY EXIT DOOR DAMPER HAS LOW PRESSURE. 55 DEGREES AND 1200 PSI. SERVICED R2 EMERGENCY EXIT DOOR PER AMM 52-22-00.
